# SDR CA990210004

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 3022375
- Condition: Leaking
- Location: Hydraulic Pump
- Component: 310428001
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AT 16,000 FEET, OIL PRESSURE ON NR 1 ENGINE GRADUALLY DROPPED.  PRECAUTIONARY SHUT DOWN WAS CARRIED OUT ON NR 1 ENGINE.  POST-FLIGHT INSPECTION FOUND THE SOURCE OF THE OIL LEAK TO BE A LEAKING GARLOCK SEAL ON THE ENGINE DRIVEN HYDRAULIC PUMP.  GARLOCK CARRIED SEAL, O-RING, AND ENGINE DRIVEN PUMP SHAFT, O-RINGS WERE REPLACED.  OIL SERVICED, ENGINE GROUND RUN, NO FURTHER LEAKS WERE FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.
